# SDR ASAA2016052516848

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 1,893 hours, 636 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 305RAA1
- Part serial: AS11367
- Condition: Failed
- Location: Throttle
- Part time: 1,917 hours, 641 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISENGAGES AFTER PUSHING TOGA.  ACFT GROUNDED. PERFORMED A/T BITE, NO CURRENT FAULTS LOGGED.  REVIEWED FAULT HISTORY AND FOUND FAULT MESSAGE 22-31794 LOGGED 7 TIMES.  ACCOMPLISHED FIM 22-31, TASK 805.  REMOVED AND INSTALLED NEW ASM NR 1. REF AMM 22-31-91-020-801.  ACCOMPLISHED A/T STEP H, INSTALLATION TEST, REF AMM 22-31-91-400-801.  ALL TESTS PASSED.
